MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2316C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of medical devices: information references the main component of the system.Other relevant device(s) are: product id: etlw1616c93e, serial/lot #: (b)(4), ubd: 17-jan-2020, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 56mm diameter abdominal aortic aneurysm.The diameter of the aorta at the renal artery was 17 mm at implant, and the proximal length at implant was 15-20 mm.It was reported that during the index procedure, an unknown type leak was present on angiogram.It is noted to be possibly a type iv or a type iii as per the physician.The physician elected to complete the procedure and follow up in 2 weeks.As per the physician, the cause of the event cannot be determined.No additional clinical sequelae were reported and the patient will be monitored by their physician.
 
Additional Manufacturer Narrative
Film evaluation summary: the exact source and cause of the endoleak seen during final angiogram could not be determined from the films provided.Two short videos, 11 sec & 14 seconds in length, confirmed widespread contrast blush within the aaa sac.The endoleak appeared to be coming primarily from the left side of the bifurcate just above the level of the flow divider.While a type iii fabric endoleak cannot be ruled out, this appears most likely to have been an acute type iv blush endoleak caused by fabric porosity.Other factors such as heparin dose, outflow resistance, and volume of the aneurysm sac may have also contributed to this likely type iv endoleak.Pending if information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7361040
Report Number2953200-2018-00403
Device Sequence Number113094
Product Code MIH
UDI-Device Identifier00613994991201
UDI-Public00613994991201
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2018
Device Model NumberETBF2316C145E
Device Catalogue NumberETBF2316C145E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2018
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer03/27/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight72